Alert archive / Kansas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 61, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 15, 2020, 6:07 AM CDT for Harvey County, Sedgwick County, Kansas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 15, 2020, 6:07 AM CDT (11:07 UTC)
- Expired
- May 15, 2020, 7:00 AM CDT
- In force
- 53 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Harvey County, KS, Sedgwick County, KS
The radar
The Wichita radar (KICT), 20 km from the middle of the area, began a volume at 11:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 11.1 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 730 J/kg
- Mixed-layer CIN
- -212 J/kg
- Mixed-layer LCL
- 1402 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted.
474
WUUS53 KICT 151107
SVRICT
KSC079-173-151200-
/O.NEW.KICT.SV.W.0061.200515T1107Z-200515T1200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
607 AM CDT Fri May 15 2020
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Northern Sedgwick County in south central Kansas...
Southern Harvey County in south central Kansas...
* Until 700 AM CDT.
* At 607 AM CDT, a severe thunderstorm was located near Mount Hope,
moving east at 20 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Wichita, Newton, Park City, Valley Center, Bel Aire, Maize,
Halstead, Sedgwick, Colwich, Burrton, Mount Hope, Whitewater,
Kechi, Andale, Bentley, Northeast Wichita and Jabara Airport.
This includes Interstate 135 between Mile Markers 8 and 31.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3770 9776 3773 9776 3774 9770 3804 9770
3804 9715 3770 9715
TIME...MOT...LOC 1107Z 284DEG 19KT 3791 9769
HAIL...1.00IN
WIND...<50MPH
$$
Martin2 follow-up statements
077
WWUS53 KICT 151135
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
635 AM CDT Fri May 15 2020
KSC079-173-151200-
/O.CON.KICT.SV.W.0061.000000T0000Z-200515T1200Z/
Sedgwick KS-Harvey KS-
635 AM CDT Fri May 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR NORTHEASTERN SEDGWICK AND SOUTHERN HARVEY COUNTIES...
At 635 AM CDT, a severe thunderstorm was located near Maize, moving
east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Wichita, Park City, Valley Center, Bel Aire, Maize, Sedgwick,
Colwich, Whitewater, Kechi, Andale, Bentley, Northeast Wichita and
Jabara Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3770 9766 3796 9764 3796 9715 3770 9715
TIME...MOT...LOC 1135Z 286DEG 21KT 3782 9749
HAIL...1.00IN
WIND...60MPH
$$
Martin074
WWUS53 KICT 151200
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
700 AM CDT Fri May 15 2020
KSC079-173-151210-
/O.EXP.KICT.SV.W.0061.000000T0000Z-200515T1200Z/
Sedgwick KS-Harvey KS-
700 AM CDT Fri May 15 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEDGWICK AND
SOUTHERN HARVEY COUNTIES HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However gusty
winds of 50-55 mph and heavy rain are still expected with this
thunderstorm.
LAT...LON 3770 9766 3796 9764 3796 9715 3770 9715
TIME...MOT...LOC 1200Z 284DEG 19KT 3779 9734
$$
MartinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 3:08 AM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, May 15, 3:08 AM CDT, 2 hours 59 minutes before
Area Forecast Discussion National Weather Service Wichita KS 308 AM CDT Fri May 15 2020 .SHORT TERM...(Today through Saturday night) Issued at 300 AM CDT Fri May 15 2020 Convective line continues over the Flint hills and southeast KS at this time with the tail end extending back into south central KS. Also beginning to see additional storms developing over SW KS. Latest RAP model veers to the E-SE the moisture transport that is feeding the Flint Hills line of storms, so expect most of the convection to shift E or SE into NE OK later this morning. But the back edge of the low level moisture transport may bring the SW KS convection into south central KS for the early morning hours as well. So could see the convection linger over southern KS for the morning hours before slowly diminishing after sunrise. Latest high Rez models suggest remnant surface boundary will still be located over southern KS for the afternoon hours today. A weak low pressure area is expected to develop over central OK for the afternoon hours, with moisture return just ahead of this low, expected to lead to an unstable airmass creeping into southern KS with 1500-2500 J/Kg of MLCAPE. For the early afternoon, bufkit soundings suggests an elevated mixed layer (EML) will keep any convection from developing. But as the late afternoon progresses into the evening, 850-700h moisture transport increases over the top of the surface boundary, with this EML diminishing enough for convection to develop during the early evening hours over southern KS. Bulk shear isnt all that impressive, around 20-30 kts, so think a few strong to an isolated severe storm or two may be possible given the unstable airmass expected south of the boundary. The bigger concern will be training storms and possible renewed chances of flash flooding for late this evening and overnight, across southern KS. Precipitable water values are still 100-150 percent of normal, so convection could produce some pockets of heavy rainfall. Inherited a flash flood watch for most of the southern KS, and plan on keep this going, given the renewed convective chance. Some uncertainty on how late tonight into early Sat will play out, as latest short term models suggest that moisture transport will shift northeast, possibly leading to most of the convection lifting northeast of the forecast area, by early Sat morning. A moist an unstable environment looks to remain over the eastern half of KS on Sat, as another weak shortwave moves out of the Rockies into the plains. As this shortwave approaches, a cold frontal boundary is expected to drop south across the forecast area for Sat afternoon. Convergence along this boundary is expected to lead to another round of showers and thunderstorms for areas mainly along and east of the KS Turnpike for Sat afternoon into Sat evening. Some uncertainty on how much instability will be available ahead of the front, but shear around 30 kts suggests a strong to severe storm chance, given expected instability of 1000-1500 j/kg. Ketcham .LONG TERM...(Sunday through Thursday) Issued at 300 AM CDT Fri May 15 2020 The Sat evening frontal boundary will finally sweep most of the convective chances to the south and east of the area for Sun into the beginning of the week, as an upper level ridge builds into the high plains. This will give areas hit by heavy rainfall over the last few days a chance to dry out. Expect near normal temperatures in the middle 70s, with the ridge overhead. The dry spell looks to continue at least through Tue and Wed as well. There is a chance of convection returning to the high plains by Tue night, but most of this chance will stay west of the forecast area. Ketcham && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1237 AM CDT Fri May 15 2020 Extremely low confidence forecast after 1200 UTC. Anticipate current storms will continue to spread south into moisture/low level jet. The problem is whether the storms will continue to push south after daybreak or stall (and if so where?) Seems probable that it would slow during the day, as rich moisture feed decreases with the veering 850MB flow. Mainly upslope flow low level flow across the area will persist throughout the day, but if precipitation does not occur, MVFR clouds would be much less likely. Will have some chance for storms again tomorrow afternoon and/or evening, but where/when is really unclear. Opted to not mention those at this time. -Howerton && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 76 63 77 55 / 60 60 70 20 Hutchinson 73 61 76 52 / 60 60 50 10 Newton 73 62 76 54 / 60 60 70 10 ElDorado 75 62 77 55 / 70 60 80 20 Winfield-KWLD 78 64 78 57 / 60 50 70 20 Russell 74 57 76 50 / 20 80 40 0 Great Bend 71 59 77 50 / 30 70 40 0 Salina 75 61 76 52 / 30 70 60 10 McPherson 73 61 76 52 / 40 70 60 10 Coffeyville 75 65 79 60 / 90 70 90 50 Chanute 76 64 78 58 / 90 70 90 50 Iola 76 64 78 57 / 70 70 90 50 Parsons-KPPF 76 64 78 60 / 90 70 90 50 && .ICT WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Saturday evening for KSZ069>072-083- 092>096-098>100. && SHORT TERM...Ketcham LONG TERM...Ketcham AVIATION...PJH
Hazardous weather outlook, May 15, 5:03 AM CDT, 1 hour 4 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 503 AM CDT Fri May 15 2020 KSZ032-033-047>053-067>072-082-083-091>096-098>100-161015- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 503 AM CDT Fri May 15 2020 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Today and Tonight Another round of strong storms are possible late this afternoon through tonight across southern Kansas. An isolated severe storm may also occur. Dime to quarter size hail and 50 to 60 mph winds are the main impacts. Slow moving storms may produce heavy rainfall and possible flash flooding and rises on rivers and creeks. See latest Flash Flood Watch for more details. .DAYS TWO THROUGH SEVEN...Saturday through Thursday The threat for strong to severe storms will remain in the forecast for Saturday for areas along and east of the Kansas Turnpike. With another round of thunderstorms expected, the risk of flooding could linger into Saturday. See latest Flash Flood Watch for more details. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today or tonight. && For a graphical version of this information, see our webpage at: https://weather.gov/crh/ghwo?sid=ict Ketcham
In the hours before
Special weather statement, May 15, 4:44 AM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Wichita KS
444 AM CDT Fri May 15 2020
KSZ050-067-151045-
Reno KS-Rice KS-
444 AM CDT Fri May 15 2020
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Northern Reno County in south central Kansas...
Southeastern Rice County in central Kansas...
* Until 545 AM CDT.
* At 440 AM CDT...National Weather Service meteorologists were
tracking strong thunderstorms developing over Reno and
Rice Counties...moving east at 20 mph.
Hail up to the size of nickels will be possible with these storms.
* Locations impacted include...
Hutchinson, South Hutchinson, Sterling, Buhler, Nickerson,
Partridge, Alden, Plevna, Abbyville, Yoder, Willowbrook and
Hutchinson Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Seek a safe shelter inside a building or vehicle.
&&
LAT...LON 3826 9835 3827 9793 3817 9792 3817 9774
3791 9774 3791 9837
TIME...MOT...LOC 0942Z 271DEG 17KT 3817 9826
MartinSpecial weather statement, May 15, 5:17 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Wichita KS
517 AM CDT Fri May 15 2020
KSZ095-096-099-100-151115-
Montgomery KS-Wilson KS-Labette KS-Neosho KS-
517 AM CDT Fri May 15 2020
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Northeastern Montgomery County in southeastern Kansas...
Southeastern Wilson County in southeastern Kansas...
Northern Labette County in southeastern Kansas...
Southern Neosho County in southeastern Kansas...
* Until 615 AM CDT.
* At 515 AM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm 7 miles southwest of Thayer, or 7
miles east of Neodesha...moving east at 30 mph.
hail up to the size of nickels will be possible with this storm.
* Locations impacted include...
Parsons, Thayer, Galesburg, Labette, Lake Parsons, Parsons Tri City
Airport, Dennis, South Mound and Big Hill Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Seek a safe shelter inside a building or vehicle.
&&
LAT...LON 3730 9567 3751 9560 3751 9509 3739 9509
3738 9508 3735 9507 3720 9508
TIME...MOT...LOC 1017Z 275DEG 25KT 3740 9554
MartinLocal storm report, May 15, 5:22 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
522 AM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 AM HAIL 4 W HALSTEAD 37.98N 97.57W
05/15/2020 M0.75 INCH HARVEY KS PUBLIC
REPORT FROM MPING.
&&
MARTINLocal storm report, May 15, 5:32 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
532 AM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 AM HAIL 5 N PARSONS TRI CITY AI 37.40N 95.50W
05/15/2020 E1.00 INCH NEOSHO KS TRAINED SPOTTER
ALONG HIGHWAY 169.
&&Special weather statement, May 15, 5:38 AM CDT, 29 minutes before
Special Weather Statement
National Weather Service Wichita KS
538 AM CDT Fri May 15 2020
KSZ068-151130-
Harvey KS-
538 AM CDT Fri May 15 2020
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Harvey County in south central Kansas...
* Until 630 AM CDT.
* At 534 AM CDT...National Weather Service meteorologists were
tracking strong thunderstorms across much of Harvey
County...moving northeast at 25 mph.
hail up to the size of nickels will be possible with these storms.
* Locations impacted include...
Newton, Hesston, Halstead, North Newton, Sedgwick, Burrton,
Whitewater, Walton and Newton Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3791 9770 3805 9771 3817 9770 3818 9716
3791 9715
TIME...MOT...LOC 1037Z 242DEG 20KT 3812 9737
MartinLocal storm report, May 15, 6:02 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
602 AM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 AM HAIL SEDGWICK 37.92N 97.43W
05/15/2020 E0.75 INCH HARVEY KS TRAINED SPOTTER
REPORT VIA TWITTER.
&&
MARTINThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 7:26 PM CDT | Special Weather Statement | ICT | Chase | 34 min |
| May 14, 7:35 PM CDT | Special Weather Statement | ICT | Saline | 25 min |
| May 14, 7:57 PM CDT | Special Weather Statement | ICT | Saline | 33 min |
| May 14, 8:17 PM CDT | Special Weather Statement | ICT | Chase | 28 min |
| May 14, 9:12 PM CDT | Special Weather Statement | ICT | Marion | 33 min |
| May 14, 9:25 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 65 min |
| May 14, 9:41 PM CDT | Special Weather Statement | ICT | Butler | 34 min |
| May 14, 10:00 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 60 min |
| May 14, 10:13 PM CDT | Special Weather Statement | ICT | Butler | 32 min |
| May 14, 10:22 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 53 min |
| May 14, 10:48 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 57 min |
| May 14, 11:02 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 58 min |
| May 14, 11:25 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 65 min |
| May 14, 11:47 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 58 min |
| May 14, 11:48 PM CDT | Special Weather Statement | ICT | Sedgwick | 27 min |
| May 15, 12:02 AM CDT | Special Weather Statement | ICT | Woodson | 28 min |
| May 15, 12:06 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 54 min |
| May 15, 12:24 AM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 66 min |
| May 15, 12:31 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 59 min |
| May 15, 12:39 AM CDT | Areal Flood Warning | ICT | Butler, Greenwood | 9 hr |
| May 15, 12:43 AM CDT | Severe Thunderstorm Warning | ICT | Butler | 62 min |
| May 15, 12:56 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 64 min |
| May 15, 1:23 AM CDT | Severe Thunderstorm Warning | ICT | Allen | 67 min |
| May 15, 1:48 AM CDT | Severe Thunderstorm Warning | ICT | Butler | 57 min |
| May 15, 1:51 AM CDT | Severe Thunderstorm Warning | ICT | Neosho | 39 min |
| May 15, 1:59 AM CDT | Severe Thunderstorm Warning | ICT | Elk | 44 min |
| May 15, 2:01 AM CDT | River Flood Warning | ICT | Butler, Cowley | 3 days |
| May 15, 2:11 AM CDT | Special Weather Statement | ICT | Sedgwick | 34 min |
| May 15, 2:15 AM CDT | Special Weather Statement | ICT | Labette, Montgomery, Wilson | 30 min |
| May 15, 2:16 AM CDT | Special Weather Statement | ICT | Cowley | 29 min |
| May 15, 2:42 AM CDT | Special Weather Statement | ICT | Cowley | 33 min |
| May 15, 2:47 AM CDT | Special Weather Statement | ICT | Chautauqua, Elk, Labette, Montgomery | 28 min |
| May 15, 2:56 AM CDT | Areal Flood Warning | ICT | Elk | 8 hr |
| May 15, 3:16 AM CDT | Special Weather Statement | ICT | Labette, Montgomery | 29 min |
| May 15, 3:21 AM CDT | Special Weather Statement | ICT | Chautauqua, Elk | 24 min |
| May 15, 4:00 AM CDT | Special Weather Statement | ICT | Chautauqua, Montgomery | 60 min |
| May 15, 4:44 AM CDT | Special Weather Statement | ICT | Reno | 61 min |
| May 15, 5:17 AM CDT | Special Weather Statement | ICT | Labette | 58 min |
| May 15, 5:32 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 40 min |
| May 15, 5:38 AM CDT | Special Weather Statement | ICT | Harvey | 52 min |
| May 15, 5:44 AM CDT | Severe Thunderstorm Warning | ICT | Reno | 31 min |
| May 15, 6:19 AM CDT | Special Weather Statement | ICT | Chautauqua | 56 min |
| May 15, 6:28 AM CDT | Special Weather Statement | ICT | Butler | 62 min |
| May 15, 6:44 AM CDT | Severe Thunderstorm Warning | ICT | Butler | 42 min |
| May 15, 6:50 AM CDT | Areal Flood Warning | ICT | Sedgwick | 6 hr |
| May 15, 7:02 AM CDT | Special Weather Statement | ICT | Sedgwick | 28 min |
| May 15, 7:13 AM CDT | Flash Flood Warning | ICT | Butler, Elk, Greenwood | 5 hr |
| May 15, 7:18 AM CDT | Special Weather Statement | ICT | Greenwood | 57 min |
| May 15, 7:35 AM CDT | Special Weather Statement | ICT | Chautauqua, Cowley | 55 min |
| May 15, 7:55 AM CDT | Areal Flood Warning | ICT | Montgomery, Wilson | 8 hr |
| May 15, 8:17 AM CDT | Areal Flood Warning | ICT | Chautauqua | 7 hr |
| May 15, 8:22 AM CDT | Areal Flood Warning | ICT | Labette, Neosho | 7 hr |
| May 15, 9:06 AM CDT | Flash Flood Warning | ICT | Montgomery | 4 hr |
| May 15, 10:47 AM CDT | River Flood Warning | ICT | Wilson | 27 hr |
| May 15, 12:00 PM CDT | River Flood Warning | ICT | Butler, Cowley | 21 hr |
| May 15, 12:08 PM CDT | River Flood Warning | ICT | Butler | 25 hr |
| May 15, 12:13 PM CDT | Areal Flood Warning | ICT | Butler, Elk, Greenwood | 4 hr |
| May 15, 12:13 PM CDT | River Flood Warning | ICT | Montgomery, Wilson | 44 hr |
| May 15, 2:20 PM CDT | River Flood Warning | ICT | Montgomery | 53 hr |
| May 15, 2:29 PM CDT | River Flood Warning | ICT | Butler, Cowley | 51 hr |
| May 15, 3:12 PM CDT | Flash Flood Warning | ICT | Labette | 4 hr |
| May 15, 3:15 PM CDT | Areal Flood Warning | ICT | Neosho | 4 hr |
| May 15, 3:25 PM CDT | Areal Flood Warning | ICT | Montgomery, Wilson | 5 hr |
| May 15, 3:51 PM CDT | Areal Flood Warning | ICT | Butler, Elk, Greenwood | 4 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.